# SDR 2A6R2025082874103

- Difficulty date: August 28, 2025
- Submitted: October 6, 2025
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N135NK
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0480
- Aircraft time: 9,141 hours, 31,651 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Part number: L533M1014217
- Condition: Damaged
- Location: Zone 100
- Part time: 9,141 hours, 31,651 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1000 HOUR INSPECTION, MULTIPLE AREAS OF DAMAGE WERE DISCOVERED TO THE COCKPIT FLOOR UPPER SKIN PANEL (P/N: L533M1014217) IN THE FORM OF DENTS AND CORROSION.  A REPAIR PROCEDURE WAS PERFORMED IAW AIRBUS RDAS-EC135-53-2025-2881 REV A DATED 2025-09-16.
